RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Algebra Discrete Math.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Algebra Discrete Math., 2012, Volume 14, Issue 1, Pages 29–36 (Mi adm82)  

RESEARCH ARTICLE

The representation type of elementary abelian $p$-groups with respect to the modules of constant Jordan type

Vitalij M. Bondarenkoa, Iryna V. Lytvynchukb

a Institute of Mathematics, Tereshchenkivska 3, 01601 Kyiv, Ukraine
b Department of Mechanics and Mathematics, Kyiv National Taras Shevchenko Univ., Volodymyrska str., 64, 01033 Kyiv, Ukraine

Abstract: We describe the representation type of elementary abelian $p$-groups with respect to the modules of constant Jordan type and offer two conjectures (for such modules) in the general case, one of which suggests that any non-wild group is of finite representation type in each dimension.

Keywords: elementary abelian groups, matrix representations, representation type, constant Jordan type.

Full text: PDF file (167 kB)
References: PDF file   HTML file

Bibliographic databases:
MSC: 16G60, 20C20
Received: 15.12.2011
Revised: 15.08.2012
Language:

Citation: Vitalij M. Bondarenko, Iryna V. Lytvynchuk, “The representation type of elementary abelian $p$-groups with respect to the modules of constant Jordan type”, Algebra Discrete Math., 14:1 (2012), 29–36

Citation in format AMSBIB
\Bibitem{BonLyt12}
\by Vitalij~M.~Bondarenko, Iryna~V.~Lytvynchuk
\paper The representation type of elementary abelian $p$-groups with respect to the modules of constant Jordan type
\jour Algebra Discrete Math.
\yr 2012
\vol 14
\issue 1
\pages 29--36
\mathnet{http://mi.mathnet.ru/adm82}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3052319}
\zmath{https://zbmath.org/?q=an:1294.20011}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000303375100003}


Linking options:
  • http://mi.mathnet.ru/eng/adm82
  • http://mi.mathnet.ru/eng/adm/v14/i1/p29

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Algebra and Discrete Mathematics
    Number of views:
    This page:163
    Full text:77
    References:26
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020